Optimal Monetary Policy in a Model of Money and Credit
Pedro Gomis-Porqueras and
Daniel Sanches ()
Journal of Money, Credit and Banking, 2013, vol. 45, issue 4, 701-730
References: Add references at CitEc
Citations: View citations in EconPapers (29) Track citations by RSS feed
Downloads: (external link)
Access to full text is restricted to subscribers.
Journal Article: Optimal Monetary Policy in a Model of Money and Credit (2013)
Working Paper: Optimal monetary policy in a model of money and credit (2011)
Working Paper: Optimal monetary policy in a model of money and credit (2010)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:mcb:jmoncb:v:45:y:2013:i:4:p:701-730
Access Statistics for this article
Journal of Money, Credit and Banking is currently edited by Robert deYoung, Paul Evans, Pok-Sang Lam and Kenneth D. West
More articles in Journal of Money, Credit and Banking from Blackwell Publishing
Bibliographic data for series maintained by Wiley-Blackwell Digital Licensing () and Christopher F. Baum ().